# SDR DHLA200800075

- Difficulty date: June 17, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ENT LIGHTS INSIDE LIGHT INOP.  REMOVED AND REPLACED BATTERIES IN LIGHT PACK, OPS CHECK GOOD IAW MM 33-50-71.  FLT 119.  A/C WAS GROUNDED.  (A)
